# SDR KCSA071405

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 96,196 hours, 23,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Punctured
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE TORQUE BOX UPPER PANEL PUNTURED AT BS 1650, LBL 50.
